# SDR 04FDEA00224

- Difficulty date: January 26, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fairlead
- Part number: ACH702315
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5310-73870.  FUSELAGE-REPAIR OF CONTROL CABLE FAIRLEAD AT STA 575 AND LBL 41.5.   CLOSING ACTION ON 01/25/04.ON N/R S00011.COMPLIED WITH EA 8-5312-73870.
